# SDR KCSA081364

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 75,888 hours, 20,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Linkage
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE RELEASE LINKAGE BROKEN ON LATCH SIDE (FWD).  (A)
